# SDR AT9900762

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LEADING EDGE HAD TWO CRACKED REPAIR FRAMES/RIBS AT BS 383.  FABRICATED AND INSTALLED REPAIR ANGLES/FRAMES/RIBS IAW DC9 SRM 51-30-1, 51-30-2, 51-10-4, 57-22-1, 57-01 FIGURE 3.
